# SDR ZW0A0105503

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N640TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 25411
- Aircraft time: 29,139 hours, 6,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON LT SIDE OF CABIN, ROWS 17 TO 22, WERE INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 18.  CHECK-C 5-15-00.
